# SDR SWAA2024102838084

- Difficulty date: September 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB PLATE<[01] AFT CARGO DOOR CUTOUT LOWER SILL WEB IS BEING REPLACED ON TASKCARD TTG8Q00VV97Z.;[02] VERIFIED STEP 1.
